... and weight gain?
Remeron is a prescription medicine used for the treatment of depression (also known as major depression or clinical depression).
Around 17% people who take Remeron has one of its side effects which is increased appetite, & around 12% also do gain weight, it is perhaps not quite sure weather you would be able to gain weight as mostly meds react differently to different people,m but since you do have depression & Remeron would help you it would a good idea to try the med but not before you have spoken to your doc.
Please take care, best wishes!
Hello Shaunaw. Most certainly yes. Remeron generic Mirtazapine is well known to cause a person to put on the pounds. I've been on it for several years as an aid to help me fall asleep for I'm an insomniac. Helps me in that area but it effrects me in the weight department. If Remeron effects you as it has so many others of putting on weight, there'll come a time when you'll be saying "time for me to either stop taking it or for me to go on a diet." Best of wishes and good health to you,pledge
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 14 answers
Posted 21 May 2010 • 2 answers
Posted 2 Feb 2015 • 2 answers
Posted 5 Sep 2016 • 0 answers
Remeron plus Wellbutrin? Remeron has been the antidepressant that has worked the best and I've been?
Posted 15 days ago • 1 answer